Combinatorial results for certain semigroups of order-preserving full contraction mappings of a finite chain

A. D. Adeshola, A. Umar

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let Tn be the full symmetric semigroup on Xn = {1,2,... ,n} and let OCTn and ORCTn be its subsemigroups of order-preserving and order-preserving or order-reversing full contraction mappings of Xn, respectively. In this paper we investigate the cardinalities of some equivalences on OCT n and ORCTn which lead naturally to obtaining the orders of these subsemigroups.

Original languageEnglish
Pages (from-to)37-49
Number of pages13
JournalJournal of Combinatorial Mathematics and Combinatorial Computing
Volume106
Publication statusPublished - Aug 2018
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this